# SDR FDEA201606292190

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,859 hours, 33,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 6322A000104
- Part serial: 08109AA
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR WILL NOT FREE FALL WHEN ENGAGED.  REPLACED L-1 DOOR ELECTRIC DRIVE MOTOR IAW AMM 52-11-01-2.  OPS CHECK GOOD, PN  6322A0001-04, SN 1744.
